# SDR UPS07M50950

- Difficulty date: September 23, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM STA 6-5 TO 6-10, ALONG -X=9 (RBL 9), SEAT TRACK CROWN BASE & FLANGE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT ON A/M AREAS FOUND EXCEEDED LIMIT, PER SRM 53-70-00D, F3, V1, R35.  TO GAIN ACCESS TO REMOVE CORRODED SEAT/T & SPLICE AS WELL AS TO RWK NEW SEAT/T & SPLICE PER SRM 53-70-00D, F1, V1, R35.  HOLES PICKED PER SRM 51-31-01 & 51-21-01, F1, V2, R35.  NEW SEAT/T FROM STA 6-05 TO STA 1129, RBL 9 INSTALLED PER SRM 51-33-01 & 51-31-01, V2, R35.  FOUND SATIS.
